MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GREENLIGHT HPS; POWERED LASER SURGICAL INSTRUMENT

BOSTON SCIENTIFIC CORPORATION GREENLIGHT HPS; POWERED LASER SURGICAL INSTRUMENT
Model Number 0010-2090
Medical Device Problem Code Firing Problem (4011)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The exact b3 date of the event is unknown; therefore, an estimated date was used.The device was not returned; therefore, no product analysis could be performed.A review of the device instructions for use (ifu) was conducted.The ifu states: do not bury the tip in tissue.Do not retract or probe tissue with the device.Do not bend at sharp angles.The device history record (dhr) confirmed that the device met all material, assembly and performance specifications.A review of the greenlight fiber hazard analysis was completed and confirmed that the event of forward firing was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Based on the available information, forward firing may occur due to detachment or fracture of the metal or glass tip, or adhesive failure resulting in protrusion of the glass tip from the metal cap.These conditions may arise when the fiber tip is buried into tissue during use, which is contraindicated per the ifu.Therefore, the most probable cause of the reported event is determined to be unintended use error caused or contributed to the event, as the interaction between the user and the device may have led to the reported issue.
 
Event or Problem Description
It was reported that, the connection failed once and then the fiber was unplugged and plugged back in and worked.The laser beam was being emitted from the tip rather than laterally.Boston scientific has been unable to obtain additional information regarding the patient outcome to date, despite good faith efforts.

Brand Name
GREENLIGHT HPS
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24520435
Report Number2124215-2026-12300
Device Sequence Number21246615
Product Code GEX
UDI-Device Identifier00878953004709
UDI-Public(01)00878953004709(17)270728(10)37064797
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K062719
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0010-2090
Device Catalogue Number0010-2090
Device Lot Number0037064797
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2026
Initial Report FDA Received Date03/05/2026
Date Device Manufactured07/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown